# SDR AALA202206139077

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 27,837 hours, 11,582 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1004
- Part serial: YT134376
- Condition: Reads Low
- Location: Zone 400 - Nac/P
- Part time: 27,837 hours, 11,582 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO OMA ACCOUNT OIL QUANTITY PRESSURE ISSUE. OIL QUANTITY READS 5 IN FLIGHT FOR NUMBER 1 ENGINE. FLIGHT DID NOT DECLARE AN EMERGENCY AND DID NOT LAND OVERWEIGHT. REMOVED AND REPLACED NUMBER 1 ENGINE LUBRICATION UNIT PER A/C MM 79-21-01
